MAUDE Adverse Event Report: ALMA LASERS LTD SOPRANO ICE; MEDICAL LASER

ALMA LASERS LTD SOPRANO ICE; MEDICAL LASER
Model Number 810
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has inspected the device and found it to be performing within the manufacturer specifications.Based on the information provided by the account, alma ltd.Chief scientist officer determined that given the patient skin type and multiple areas treated, conducting a skin test prior to the treatment could have prevented this untoward skin reaction.Alma approached an independent medical expert for a formal medical assessment.As per the assessment, the injury was reversible and therefore, this event was deemed to be non-reportable at the time.(b)(4) performed patient follow-ups to inquire about patient's condition.On 12/26/2018, the facility reported that the patient seems to be healing well but would require laser resurfacing to correct scarring in at least one of the treated areas.Alma inc.Requested the facility to provide patient photographs for assessment; as of today no photographs have been received.In the absence of visual evidence, alma cannot validate the presence of scars.Based on internal company procedures, alma is submitting the report to the fda at this time.
 
Event or Problem Description
The suspected device was used on patient's back of legs (calves), elbows, buttocks and hips (outer) for hair removal.As per the facility, patient with skin type v/vi sustained blisters and burns on all areas.The facility provided care for wounds by cleaning and hydrating.Patient was also provided aloe/aquaphor.These injuries were diagnosed as 1st and partial 2nd degree burns.

Brand Name
SOPRANO ICE
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8279869
Report Number3004167969-2019-00005
Device Sequence Number2357699
Product Code GEX
UDI-Device Identifier17290110120693
UDI-Public17290110120693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number810
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/26/2018
Device Age10 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;